Join the 'Selenium' group to help and get support from people like you.
We found 14 questions associated with the 'Selenium' topic.
Posted 29 Mar 2017 by • 0 answers
Does the yeast affect the dermatitis.
Posted 7 Mar 2017 by • 0 answers
l want the strongest selenium lotion l can get brazil nuts they say is the strongest in selenium is that right yes or no for blocking the follicle root or do l have to make it on my own so it will be stronger for me to put on the face to get rid of all this white hair is this the best way for me to ...
Posted 3 Feb 2012 by • 2 answers
My primary physician put me on Synthroid a number of years due to hypothyroidism. Would it be all-right for me to take a thyroid support supplement contating iodine, selenium, B vitamins, Zinc and several other minerals?
Posted 16 Dec 2016 by • 0 answers
... very dry skin or no? I have been using the selenium sulfide shampoo for a while and my skin is very dry. I read that the fungus might grow in moist conditions so I didn't put on any cream/lotion against dryness so far. Please let me know what's good to do!
Posted 21 Aug 2016 by • 0 answers
... tinea versicolor
Posted 6 Jul 2014 by • 1 answer
I started taking Xarelto about weeks ago. I am interested in taking a supplement that contains Vit A, B1, B2, B3, B5, B6, B12, D3, Folic Acid, Chromium, Selenium, Vanadium, B. Lactis, L. Acidophilus, L. Casei, L. Helviticus, L. Salvarius, L. Plantarum, L. Rhamnosus, Guarana, Green Tea, Glucosamine, ...
Posted 27 May 2013 by • 2 answers
Posted 15 Feb 2016 by • 0 answers
Hi everyone! I have tinea versicolor since I was a teenager. I started using selenium sulphide 2.5% recently. I have read selenium sulphide eliminates Tinea versicolor in just one week.it has been 4 days since I started using the shampoo but my spots don't seem to fade. do they immediately go ...
Posted 22 Jan 2016 by • 0 answers
Posted 18 May 2015 by • 1 answer
Posted 1 Jun 2014 by • 1 answer
Posted 5 Mar 2013 by • 2 answers
I have antiphospholipid syndrome
Posted 15 Jun 2013 by • 1 answer
Posted 5 Jun 2012 by • 3 answers
I took more than the recommended dosage and I am experiencing side effects. I was taking a capsule, 200mcg three times a day for about two weeks. Then I realized something was wrong. I read over the dosage insturctions and found I was not to take more than 400mcg a day, I was taking 600mcg. At ...